Extension of group-valued set functions defined on lattices
Fundamenta Mathematicae, Tome 116 (1983) no. 3, pp. 143-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Goeffrey Fox 1 ; Pedro Morales 1
@article{10_4064_fm_116_3_143_155,
author = {Goeffrey Fox and Pedro Morales},
title = {Extension of group-valued set functions defined on lattices},
journal = {Fundamenta Mathematicae},
pages = {143--155},
year = {1983},
volume = {116},
number = {3},
doi = {10.4064/fm-116-3-143-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-116-3-143-155/}
}
TY - JOUR AU - Goeffrey Fox AU - Pedro Morales TI - Extension of group-valued set functions defined on lattices JO - Fundamenta Mathematicae PY - 1983 SP - 143 EP - 155 VL - 116 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-116-3-143-155/ DO - 10.4064/fm-116-3-143-155 LA - en ID - 10_4064_fm_116_3_143_155 ER -
Goeffrey Fox; Pedro Morales. Extension of group-valued set functions defined on lattices. Fundamenta Mathematicae, Tome 116 (1983) no. 3, pp. 143-155. doi: 10.4064/fm-116-3-143-155
Cité par Sources :